MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T DF-1 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T DF-1 IS-1 PROMRI; CRT-D
Model Number 429553
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An endocarditis was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally, an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the endocarditis was not device related.
 
Event or Problem Description
This device was explanted due to endocarditis.Should additional information become available, this file will be updated.

Brand Name
INTICA NEO 7 HF-T DF-1 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21905533
Report Number1028232-2025-02009
Device Sequence Number11777079
Product Code NIK
UDI-Device Identifier04035479156831
UDI-Public(01)04035479156831(17)240630
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2024
Device Model Number429553
Device Catalogue Number429553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale